# SDR C2XA01IA324

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA931320050
- Condition: Popped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTR - DURING PREFLIGHT INSPECTION, THE RIGHT HAND AFT EMERGENCY EXIT HATCH EXIT SIGN WAS FOUND TO BE INOPERATIVE. MAINTENANCE TROUBLESHOT THE ASSOCIATED WIRING, AND RESET THE EMERGENCY LIGHT CIRCUIT BREAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
